# SDR GTIA020299

- Difficulty date: April 18, 2002
- Submitted: May 23, 2002
- Operation: Air carrier
- Aircraft: N16892
- Make and model: Doug DC-9-83
- Aircraft serial: 49391
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Dirty
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LAX - FLT 906 - ON DEPARTURE FROM DTW, GOT LEFT GEAR UNSAFE LIGHT ALL OTHER LIGHTS OUT PASSING THROUGH 20,000 FEET GOT GEAR DOOR OPEN LIGHT.  APPEARS MECH LATCH DID NOT HOLD.  RAN QRH PROCEDURES.  LIGHTS WENT OUT BASED UPON AIRCRAFT HANDLING LEFT GEAR DOOR WAS FLYING.  WHEN WE GOT GEAR DOOR OPEN LIGHT LEFT PUMPS ON HIGH REMAINDER OF TRIP.  CHECK LEFT GEAR PROX SENSORS FOR ANY DAMAGE, NONE FOUND.  CLEANED SENSORS AND PERFORMED PSEU TARGET TEST.  OPS CHECK NORMAL.  CHECKED MECH LOCK FOR DEFECTS NONE FOUND.  OK FOR FLIGHT.  (M)
